Boundary uniqueness theorems for analytic and meromorphic
Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_3_a7,
author = {Yu. V. Pomel'nikov},
title = {Boundary uniqueness theorems for analytic and meromorphic},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1984},
volume = {277},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a7/}
}
Yu. V. Pomel'nikov. Boundary uniqueness theorems for analytic and meromorphic. Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a7/